# SDR USAA2012012500004

- Difficulty date: December 10, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 FILIFORM CORROSION ON SHEAR WEB BETWEEN BS 996 TO BS 1016, WL 208 & BETWEEN RBL 37 TO RBL 45.  REPLACED SHEAR WEB BETWEEN BS 996 TO BS 1016, WL 208 & BETWEEN RBL 37 TO RBL 45 IAW B737 SRM 51-40-02-0G FIG 3 & 8.
